I quit taking in January, but three months later I am still experiencing swelling in hands and feet and significant weight gain/bloating of the stomach.
I took both Yasmin and Ocella. Ocella is just generic for Yasmin. I stopped taking it back at the end of October 2009 and my body is just now starting to feel back to normal again. That's a whoppin 6 months. Some doctors say it should only take about a weeks time but from my own personal experience I don't believe it. When you listen to your body you'll know when you feel healthy and when somethings just not right. For me it was my skin it went from normal to really oily and broke out. Now it's just fine again. Plus I felt bloated too but now feel not bloated. Hope this helps :)
- Ocella Information for Consumers
- Ocella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ocella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2010 • 1 answer
Posted 25 Jul 2011 • 1 answer
Posted 9 Aug 2011 • 1 answer
Lisinopril - I am noticing bloating, being tired and weight gain. I try to cut down on my eating but
Posted 26 Dec 2011 • 2 answers
Posted 18 May 2013 • 1 answer